Translator Disclaimer
2011 Real homotopy theory of semi-algebraic sets
Robert Hardt, Pascal Lambrechts, Victor Turchin, Ismar Volić
Algebr. Geom. Topol. 11(5): 2477-2545 (2011). DOI: 10.2140/agt.2011.11.2477

Abstract

We complete the details of a theory outlined by Kontsevich and Soibelman that associates to a semi-algebraic set a certain graded commutative differential algebra of “semi-algebraic differential forms” in a functorial way. This algebra encodes the real homotopy type of the semi-algebraic set in the spirit of the de Rham algebra of differential forms on a smooth manifold. Its development is needed for Kontsevich’s proof of the formality of the little cubes operad.

Citation

Download Citation

Robert Hardt. Pascal Lambrechts. Victor Turchin. Ismar Volić. "Real homotopy theory of semi-algebraic sets." Algebr. Geom. Topol. 11 (5) 2477 - 2545, 2011. https://doi.org/10.2140/agt.2011.11.2477

Information

Received: 27 January 2011; Accepted: 30 June 2011; Published: 2011
First available in Project Euclid: 19 December 2017

zbMATH: 1254.14066
MathSciNet: MR2836293
Digital Object Identifier: 10.2140/agt.2011.11.2477

Subjects:
Primary: 14P10, 55P62

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
69 PAGES


SHARE
Vol.11 • No. 5 • 2011
MSP
Back to Top